MathSciNet Relay Station
MathSciNet bibliographic data
MR355095 (50 #7572) 32C25 (28A75 58A25)
Harvey, Reese; Shiffman, Bernard A characterization of holomorphic chains. Ann. of Math. (2) 99 (1974), 553–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement